Siberian Mathematical Journal

, Volume 25, Issue 6, pp 849–855 | Cite as

Distributivity of certain lattices of varieties of associative rings

  • M. V. Volkov
Article
  • 11 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Z. Anan'in and A. R. Kemer, “Varieties of associative rings whose lattices of subvarieties are distributive,” Sib. Mat. Zh.,17, No. 4, 723–730 (1976).Google Scholar
  2. 2.
    Dnestrovskaya Textbook. Unsolved Problems in the Theory of Rings and Modules [in Russian], Novosibirsk (1976).Google Scholar
  3. 3.
    M. V. Volkov, “Varieties of associative rings with conditions on the lattice of subvarieties,” Manuscript deposited with VINITI, No. 3805-79.Google Scholar
  4. 4.
    Yu. N. Mal'tsev, “Examples of varieties of associative rings,” Algebra Logika,19, No. 6, 669–675 (1980).Google Scholar
  5. 5.
    Yu. N. Mal'tsev and I. V. L'vov, “Lattice of var M2 (GF(pn))” Fifteenth All-Union Algebraic Conference. Reports of Papers [in Russian], Krasnoyarsk (1979), p. 95.Google Scholar
  6. 6.
    I. V. L'vov, “On varieties of associative rings. I,” Algebra Logika,12, No. 3, 269–297 (1973).Google Scholar
  7. 7.
    J. Cossey, “Critical groups and the lattice of varieties,” Proc. Am. Math. Soc.,20, No. 1, 217–221 (1969).Google Scholar
  8. 8.
    Yu. N. Mal'tsev, “Varieties of associative algebras whose lattice of subvarieties is not distributive,” in: Algebraic Structures [in Russian], Kishinev (1980), pp. 110–112.Google Scholar
  9. 9.
    B. M. Vernikov and M. V. Volkov, “Almost chain varieties of alternative rings,” in: Studies in Contemporary Algebra [in Russian], Sverdlovsk (1979), pp. 22–39.Google Scholar
  10. 10.
    M. V. Volkov, “Lattices of varieties of algebras,” Mat. Sb.,109, No. 1, 60–79 (1979).Google Scholar
  11. 11.
    Yu. N. Mal'tsev, “Critical algebras,” Algebra Logika,20, No. 2, 155–164 (1981).Google Scholar
  12. 12.
    Hanna Neumann, Varieties of Groups [Russian translation], Mir, Moscow (1969).Google Scholar
  13. 13.
    G. Birkhoff, Lattice Theory [Russian translation], IL, Moscow (1952).Google Scholar
  14. 14.
    M. V. Volkov, “Periodic varieties of associative rings,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 8, 3–13 (1979).Google Scholar
  15. 15.
    A. I. Mal'tsev, “Multiplication of classes of algebraic systems,” Sib. Mat. Zh.,8, No. 2, 346–365 (1967).Google Scholar
  16. 16.
    M. V. Volkov, “The finiteness of the basis of identities for certain associative rings,” Sib. Mat. Zh.,22, No. 4, 79–87 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • M. V. Volkov

There are no affiliations available

Personalised recommendations